A recursive Lovász theta number for simplex-avoiding sets

Davi Castro-Silv, Fernando Mário De Oliveira Filho, Lucas Slot, Frank Vallentin

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
6 Downloads (Pure)

Abstract

We recursively extend the Lovász theta number to geometric hypergraphs on the unit sphere and on Euclidean space, obtaining an upper bound for the independence ratio of these hypergraphs. As an application we reprove a result in Euclidean Ramsey theory in the measurable setting, namely that every k-simplex is exponentially Ramsey, and we improve existing bounds for the base of the exponential.

Original languageEnglish
Pages (from-to)3307-3322
Number of pages16
JournalProceedings of the American Mathematical Society
Volume150
Issue number8
DOIs
Publication statusPublished - 2022

Bibliographical note

Green Open Access added to TU Delft Institutional Repository 'You share, we take care!' - Taverne project https://www.openaccess.nl/en/you-share-we-take-care
Otherwise as indicated in the copyright section: the publisher is the copyright holder of this work and the author uses the Dutch legislation to make this work public.

Fingerprint

Dive into the research topics of 'A recursive Lovász theta number for simplex-avoiding sets'. Together they form a unique fingerprint.

Cite this